# SDR 2007FA0000003

- Difficulty date: November 10, 2006
- Submitted: January 4, 2007
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540*
- System (JASC): 3600 · Pneumatic System
- Part: Pump
- Part number: 1U478003
- Part serial: T14420
- Condition: Out Of Limits
- Location: Engine
- Part time: 52 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SUCTION INDICATOR WAS BELOW LIMITS, AC RETURNE TO BASE.  UPON TROUBLESHOOTING, THE MECHANIC REMOVED THE AIR PUMP AND NOTICED THE SHAFT WAS VERY EASY TO ROTATE, HAD NO RESISTANCE TO IT.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.  (K)
